# SDR IXXA2024052101

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 83,871 hours, 24,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T50079
- Condition: Cracked
- Location: Bs 1278 Rbl 44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON CLOSE OUT ANGLE JUST INSIDE ALC DOOR FWD CUTOUT STA 1278 RBL 44
